BibTeX record: journals/siamnum/CotterDS10

download as .bib file

@article{DBLP:journals/siamnum/CotterDS10,
  author    = {S. L. Cotter and
               M. Dashti and
               A. M. Stuart},
  title     = {Approximation of Bayesian Inverse Problems for PDEs},
  journal   = {{SIAM} J. Numerical Analysis},
  year      = {2010},
  volume    = {48},
  number    = {1},
  pages     = {322--345},
  url       = {http://dx.doi.org/10.1137/090770734},
  doi       = {10.1137/090770734},
  timestamp = {Thu, 02 Oct 2014 04:47:54 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamnum/CotterDS10},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}